# SDR SWAA090267

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 13,390 hours, 7,768 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600109
- Part serial: 0141
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

30 MIN FROM LAS F/A REPORTED SMOKE FROM AFT COFFEE MAKER.  SECURED GALLEY POWER AND SMOKE STOPPED, LANDED IN LAS.  REMOVED AND REPLACED NR 1 AFT GALLEY COFFEE MAKER PER MM.
